# SDR SWAA2024112554176

- Difficulty date: October 28, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 72,351 hours, 38,112 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX CABIN SEAT TRACK RBL25 BS554; BS562; BS661; BS712CROWN. WL208. MARKED<[01] REMOVED CORROSION FROM CABIN SEAT TRACK ON RBL25 BS552.5 3'X.70'X.015' ON WELL. BS556.5 8'X.70'X.007' ON WELL. BS661 11'X.70'X.011' ON WELL. BS709 4'X.50'X.015' ON WELL. IAW SRM 51-10-02-0G-0-A00248. ALL BLENDS WITHIN LIMITS PER SRM 53-00-52-1A-1 FIG. 103 SHT 1 APPLIED CHEMICAL CONVERSION AND ALUMINIZED PRIMER PER SRM 53-00-52-1A-A STEP 2.B.;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
